Bulletin of the American Mathematical Society

Fourier analysis on compact symmetric space

Thomas O. Sherman

Full-text: Open access

Article information

Bull. Amer. Math. Soc., Volume 83, Number 3 (1977), 378-380.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 43A30: Fourier and Fourier-Stieltjes transforms on nonabelian groups and on semigroups, etc. 43A85: Analysis on homogeneous spaces 42A76 22E30: Analysis on real and complex Lie groups [See also 33C80, 43-XX]


Sherman, Thomas O. Fourier analysis on compact symmetric space. Bull. Amer. Math. Soc. 83 (1977), no. 3, 378--380. https://projecteuclid.org/euclid.bams/1183538798

Export citation


  • 1. S. Helgason, A duality for symmetric spaces with applications to group representations, Advances in Math. 5 (1970), 1-154. MR 41 #8587.
  • 2. S. Helgason, A duality in integral geometry on symmetric spaces, Proc. U. S. -Japan Seminar in Differential Geometry (Kyoto, 1965), Nippon Hyoronsha, Tokyo, 1966, pp. 37-56. MR 37 #4765.
  • 3. S. Helgason, Differential geometry and symmetric spaces, Academic Press, New York, 1962. MR 26 #2986.
  • 4. T. O. Sherman, Fourier analysis on the sphere, Trans. Amer. Math. Soc. 209 (1975), 1-31.
  • 5. R. J. Stanton, Mean convergence of fourier series on compact Lie groups, Trans. Amer. Math. Soc. 218 (1976), 61-87.